# SDR CA110623004

- Difficulty date: April 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 34,503 hours
- Engine: Ge CF343A1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB THROUGH FL250, CREW FOUND THE CABIN ALTITUDE WAS CLIMBING.  EMERGENCY DESCENT TO  10000 FT
